Spaces that are close to absolute retracts
Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 89-91
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_1_a10,
author = {P. V. Chernikov},
title = {Spaces that are close to absolute retracts},
journal = {Matemati\v{c}eskie zametki},
pages = {89--91},
year = {1985},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a10/}
}
P. V. Chernikov. Spaces that are close to absolute retracts. Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 89-91. http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a10/